Strongly proper optimums and maximal optimization in multiobjective programming.
Balbas, P. ; Jiménez Guerra, P.
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales, Volume 86 (1992), p. 289-295 / Harvested from Biblioteca Digital de Matemáticas
Published online : 1992-01-01
DMLE-ID : 5018
@article{urn:eudml:doc:42548,
     title = {Strongly proper optimums and maximal optimization in multiobjective programming.},
     journal = {Revista de la Real Academia de Ciencias Exactas F\'\i sicas y Naturales},
     volume = {86},
     year = {1992},
     pages = {289-295},
     zbl = {0789.90079},
     language = {en},
     url = {http://dml.mathdoc.fr/item/urn:eudml:doc:42548}
}
Balbas, P.; Jiménez Guerra, P. Strongly proper optimums and maximal optimization in multiobjective programming.. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales, Volume 86 (1992) pp. 289-295. http://gdmltest.u-ga.fr/item/urn:eudml:doc:42548/